New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 11/18/2008 4:16 PM (GMT -7)   
Hello i did it again i did not want to take my seriquel so i stopped.  I lasted 2 days and was out of my mind.  i saw my social worker and she suggested i take my pill.  i did but today and yesterday was so bad.  it is so painful.  i wish this could all stop.  i need to up my kilonipin is what they are thinking i go into this huge feeling of anxioty.(spelling)  i can't even function in the afternoon it feels like the scared pain is going a mile a minute.  any med better than seriquel?  i am worried i want to be normal and get back to work.  I just don't know when i am going to act out, and feel this pain inside.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/19/2008 11:52 AM (GMT -7)   
Oh fast1,

I'm so sorry. It definitely sounds like you need a med adjustment. Please take your pills. You need them, even if they are inadequate, they're better than nothing. When do you see your pdoc again?

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 11/19/2008 3:03 PM (GMT -7)   

Thanks for the reply i did take my meds i know what you mean i do have to take them even if i  don't like it.  i see my dr next week.

i'll see if he has any better ideas for me.  o  today was a little bit of a better day! 


Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 11/20/2008 6:32 AM (GMT -7)   

I too tried to quit Seroquel cold turkey, I was very sick for days.  I have medication issues as well.  But, kust keep trying until they get it right.  I know it is hard and I know how you feel.  Some days I just want the world to stop and let me off for a few days until I feel better.  BP is a hard thing to live with but I do have faith that one day i will find the right meds, that one day I will feel like going out and enjoying life again.  BP is like being on a roller coaster, everyday.  What a ride!

I hope you feel better soon.  Take Care.


fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 11/21/2008 3:22 PM (GMT -7)   
BP Gemini thank you so much for your response it help so very much. i see dr on wednesday and i am hoping he will change some stuff. i want to see if i can go on wellbutrin. before they found out i was BP i was on wellbutrin and it seem to help. i hate taking seroquel so much in the afternoon. it makes me a zombie. and yes being BP is like being on a rollercoster. i can't take the ride sometimes, i just want to feel good, no anxioty and racing thoughts. i can't even remember how this all started, but when i get the right meds maybe i'll be ok. thanks again fast 1
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 8:56 PM (GMT -7)
There are a total of 2,735,147 posts in 301,277 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
287 Guest(s), 7 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, ufindjess, Charmed3, jdcd57, WORLD HEALING, Sarakt, LiveJoy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer